MathSciNet Relay Station
MathSciNet bibliographic data
MR317010 46B10
Oberlin, D. M. A measure-theoretic proof of a theorem on reflexivity. Proc. Amer. Math. Soc. 41 (1973), 325–326.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement